Catino, F. and E. Spinelli, A note on strong Lie derived length of group algebras.
Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat.
10(2007), no. 1, 83–86.
 Jennings, S. A., The structure of the group ring of a p-group over a modular field.
Trans. Amer. Math. Soc.
 Levin, F. and Rosenberger, G., Lie metabelian group rings. In: Group and Semigroup Rings. North-Holland Math. Stud. 126, North-Holland, Amsterdam, 1986, pp. 153–161.
 Passi, I. B. S., Group rings and their augmentation ideals. Lectures Notes in Mathematics 715, Springer-Verlag, Berlin, 1979.
 Passi, I. B. S., Passman, D. S., and Sehgal, S. K., Lie solvable group rings. Canad. J. Math.
 Rossmanith, R., Lie centre-by-metabelian group algebras in even characteristic. I.
Israel J. Math.
 Sahai, M., Lie solvable group algebras of derived length three. Publ. Mat.
39(1995), no. 2, 233–240.
 Sehgal, S. K., Topics in group rings. Monographs and Textbooks in Pure and Applied Math. 50. Marcel Dekker, New York, 1978.
 Shalev, A., Dimension subgroups, nilpotency indices, and the number of generators of ideals in p-group algebras.
 Shalev, A., The derived length of Lie soluble group rings. I. J. Pure Appl. Algebra
78(1992), no. 3, 291–300.
 Shalev, A.
The derived length of Lie soluble group rings. II. J. LondonMath. Soc.
49(1994), no. 1, 93–99.